# SDR CA190311002

- Difficulty date: March 11, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367241020002
- Condition: Corroded
- Location: Frame 41
- Part time: 1,600,448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CARGO AT FR 41, LOWER FLOOR BEAM CORRODED. (TC# 20190311002)
